On a system of two diophantine inequalities with prime numbers
Acta Arithmetica (1995)
- Volume: 69, Issue: 4, page 387-400
- ISSN: 0065-1036
Access Full Article
topHow to cite
topReferences
top- [1] S. Lang, Analysis I, Addison-Wesley, 1968. Zbl0159.34303
- [2] W. Narkiewicz, Number Theory, World Scientific, 1983.
- [3] I. I. Piatetski-Shapiro, On a variant of Waring-Goldbach's problem, Mat. Sb. 30 (1952), 105-120 (in Russian). Zbl0047.28001
- [4] D. I. Tolev, On a diophantine inequality involving prime numbers, Acta Arith. 61 (1992), 289-306 Zbl0762.11033
- [5] R. C. Vaughan, On the distribution of αp modulo 1, Mathematika 24 (1977), 135-141.